# SDR COMA0760117

- Difficulty date: January 31, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N806CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7359
- Aircraft time: 18,172 hours, 16,155 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 853D10019
- Part serial: 2751
- Condition: Faulty
- Location: Lt Wing
- Part time: 2,966 hours, 2,399 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5375 - DURING YHZ APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE.  REPLACED THE LEFT OUTBOARD FLAP  OUTBOARD ACTUATOR.
